Fentanyl transdermal system CII Patches

February 19, 2008

Audience: Pain management specialists, risk managers, other healthcare professionals, patients

[Posted 02/19/2008] Actavis Inc. announced a nationwide recall of certain lots of Fentanyl transdermal system CII Patches sold in the United States and labelled with an Abrika or Actavis label. The product may have a fold-over defect which can cause the patch to leak and expose patients or caregivers directly to the fentanyl gel. Exposure to fentanyl gel may lead to serious adverse events, including respiratory depression and possible overdose, which may be fatal. The lots covered by this recall include doses of 25, 50, 75, and 100 mcg/hr and are listed in the firm's press release.

[February 17, 2008 - Press Release - Actavis]

View comments

Advanced Breast Cancer: Learn about treatments to improve quality of life. Click Here

Close
Hide
(web4)